Paracetamol Effervescent Tablets 500mg (24 pack)

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Treatment of moderate pain
  • Treatment of fever
£3.99
Quantity
Single purchase only
Subscribe and save
  • Treatment of moderate pain
  • Treatment of fever
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
For the treatment of mild to moderate pain and/or fever.
Description
Paracetamol Effervescent Tablets contain Paracetamol, which is a mild pain killer and reduces the body temperature in fever. The tablets are recommended for use in treatment of mild to moderate pain and/or fever.
Usage
Adults and children 16 years and older: One or two tablets every 4 – 6 hours as required, up to four times daily. Maximum dose of 8 tablets in 24 hours. Maximum single dose is 1g (2 tablets).
Adolescents 12 to 15 years: One tablet every 4-6 hours as required, up to four times daily. Maximum dose of 4 tablets in 24 hours. Maximum single dose is 500mg (1 tablet).
Do not give to children younger than 12 years.
Ingredients
Each effervescent tablet contains 500mg of paracetamol. Also contains: Sodium and sorbitol. high in sodium. See patient information leaflet for more information.
Suitable For
Suitable for adults and children aged 12 years and over.
Cautions/Allergies
Talk to your doctor, pharmacist or nurse before taking Paracetamol Effervescent Tablets if you:
  • are suffering from liver problems including liver
  • problems due to excessive alcohol consumption
  • have Gilbert’s syndrome (mild jaundice)
  • are suffering from kidney problems
  • are suffering from dehydration and chronic malnutrition
  • suffer from asthma and are sensitive to aspirin
  • are taking any other paracetamol containing medicines
  • have a fever that does not improve after taking this medicine>/li>
  • have glucose-6-phosphatedehydrogenase deficiency (enzyme deficiency)
  • have hemolytic anemia (abnormal breakdown of red blood cells)

Other important warnings:Taking painkillers for headaches too often or for too long can make them worse.
Frequently Asked Questions (0)